# SDR DALA2025071105231

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 78,249 hours, 31,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 7420453) L2 DOOR LOWER EMER EXIT SIGN LIGHT IS INOP. FOUND NEGATIVE WIRE SOLDER IN POOR CONDITION. SOLDERED NEGATIVE WIRE TO LIGHT ASSEMBLY REF B737 SWPM 20-10. OPS CHECK GOOD.
